MathSciNet Relay Station
MathSciNet bibliographic data
MR1707323 (2001g:22001) 22-02 (22E27 22E45)
Pukánszky, Lajos Characters of connected Lie groups. With a preface by J. Dixmier and M. Duflo. Mathematical Surveys and Monographs, 71. American Mathematical Society, Providence, RI, 1999. xviii+128 pp. ISBN: 0-8218-1088-X
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement